# SDR SWAA2024011730026

- Difficulty date: December 10, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER ASSIST HANDLE BRACKET UPPER FORWARD NUT PLATE IS BROKEN.<[01] REMOVED AND REPLACED DAMAGED NUTPLATE PER SRM 51-40-02-0G-0 PARAGRAPH 4;[02] VERIFIED CORRECTIVE ACTION STEP 1; VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
